# SDR 6MBS2016FA0000008

- Difficulty date: December 31, 2015
- Submitted: January 7, 2016
- Operation: General aviation
- Aircraft: N217RD
- Make and model: Robsin R44RAVENII
- Aircraft serial: 13570
- System (JASC): 2622 · Fire Bottle, Portable
- Part: Extinguisher
- Part number: RTA400
- Part serial: X719597
- Condition: Empty
- Location: Cockpit
- Part time: 307 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING NORMAL SURVEILLANCE, IT WAS NOTED THAT THE COCKPIT LOCATED HAND HELD FIRE EXTINGUISHER WAS MISSING.  WHEN ASKED ABOUT THE DISPOSSESSION OF THE HAND HELD FIRE EXTINGUISHER THE MECHANIC EXPLAINED THAT DURING SCHEDULED WEIGHT CHECK OF THE FIRE EXTINGUISHER, IT WAS FOUND TO BE EMPTY.  AN EXAMINATION OF THE FIRE BOTTLE SHOWED NO EXTERNAL SIGNS OF DISTRESS OR OTHER DEFORMATIONS OR ABNORMALITIES.  THE DATE OF MFG FOR THE FIRE EXTINGUISHER WAS 2013.  THIS EXTINGUISHER WAS INSTALLED NEW AT THE FACTORY.
